# SDR SWAA042161

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 3,726 hours, 1,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Missing
- Location: Row 13 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND PHOTOLUMINSCENT STRIP AT ROW 13 ABC, MISSING.  REPLACED STRIP PER MM.
